# SDR DALA2024110410643

- Difficulty date: October 31, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 25,774 hours, 9,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3868, FOUND ON S/C AFT SECTION OF SEATS & R2 DOOR EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED BATTERY PACK PER B 737 AMM 33-51. (LP 5991804)
